MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT
Catalog Number NT510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Sinus Perforation (2277)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in post-surgery check-ups, sinus perforation at tooth site 26 was observed.Procedure was completed, membrane was used.Pain was reported as a result of the event.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A3: gender unknown / not provided.A4: patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) nt510, (osseotite tapered implant 5 x 10mm) for evaluation.Visual evaluation was performed, the implant had signs of use.Bone debris on the internal threads.No damage identified or signs of malfunction that would contribute to the event.Measurements match drawing.(b)(4) (due: (b)(6) 2024).Dhr review was completed for the subject lot number 2022090360.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022090360 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : medical : perforated sinus¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4) the most likely root cause determined from the investigation was inadequate treatment planning and patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSSEOTITE TAPERED IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17985469
Report Number0001038806-2023-02042
Device Sequence Number12804815
Product Code DZE
UDI-Device Identifier00844868012061
UDI-Public(01)00844868012061(17)270916(10)2022090360
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNT510
Device Lot Number2022090360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic